# SDR DALA2023022201323

- Difficulty date: February 20, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 48,027 hours, 33,844 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB BETWEEN STA Y=200 TO STA Y=218 AND BL (-X)=55. SUMMARY OF NRC 00519: CUSP WEB WAS FABRICATED PER DWG 9936535 REV CS AND CUSP WEB BETWEEN STA Y=200 TO STA Y=218 AND BL (-X)=55 WAS REPLACED PER B-717-200 SRM 51-41-02-0G PAR 4, 51-41-05-0G PAR 8, AND 51-41-08-0G PAR7. (LP #2637685)
